Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 21, NWS State College, PA

March 31, 20226 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Mar 31, 2022, 3:45 PM EDT for 6 counties in Pennsylvania. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2022, 3:45 PM EDT (19:45 UTC)
Expired
Mar 31, 2022, 4:15 PM EDT
In force
30 min
Issued by
NWS State College, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Centre County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 51 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 3:54 PM EDTTSTM WND DMGLewistown, PASEVERAL TREES AND WIRES DOWN IN LEWISTOWN, INCLUDING ON THE EXIT RAMP FROM US-322.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 2:01 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2022-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2022-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
554 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WUUS51 KCTP 311945
SVRCTP
PAC027-061-067-087-109-119-312015-
/O.NEW.KCTP.SV.W.0021.220331T1945Z-220331T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
345 PM EDT Thu Mar 31 2022

The National Weather Service in State College PA has issued a

* Severe Thunderstorm Warning for...
  Southeastern Centre County in central Pennsylvania...
  Northeastern Huntingdon County in central Pennsylvania...
  Northwestern Juniata County in central Pennsylvania...
  Mifflin County in central Pennsylvania...
  Southwestern Snyder County in central Pennsylvania...
  Southwestern Union County in central Pennsylvania...

* Until 415 PM EDT.

* At 345 PM EDT, severe thunderstorms were located along a line
  extending from Burnham to Strodes Mills to Mount Union, moving
  northeast at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lewistown, Mifflintown, Mount Union, Burnham, Belleville, Milroy,
  Highland Park, Mcalisterville, McClure, Port Royal, Millheim and
  Spruce Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Very heavy rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4091 7747 4079 7712 4075 7703 4060 7726
      4038 7760 4032 7786 4045 7789 4054 7792
      4070 7773
TIME...MOT...LOC 1945Z 225DEG 45KT 4067 7754 4049 7768 4036 7782 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JCG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 1:41 PM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Mar 31, 1:41 PM EDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service State College PA
141 PM EDT Thu Mar 31 2022

.SYNOPSIS...
A strong south-southwest prefrontal flow will bring a significant
warmup to central PA today with temperatures ramping into the
60s to near 70 degrees. This surge of warmth will be accompanied
by rounds of showers and the potential for severe thunderstorms
this afternoon and evening. Breezy and cooler conditions return
for the end of the week along with rain/snow showers in the
western and central Alleghenies to kick of the month of April.
Fair and seasonable weather is expected to start the weekend
followed by an increasing chance of showers on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Noon update:

Initial stages of this afternoon's anticipated Severe Weather
Event underway with the first SVR for Elk and Clearfield
counties and SVR Watch Coordination with SPC.

Very strong shear and relatively low cape environment prompted
an upgrade of the previous Slight Risk SPC DY1 outlook to an
Enhanced (Level 3/5) Risk for much of Eastern PA this afternoon.

We're expecting 1 or possibly 2 lines of TSRA with embedded SVR
wind gusts from the West to Southwest as low to mid level
descending intrusions of stronger momentum mix down in
downdrafts as damaging wind gusts with the potential for QLCS
tornadoes.

Significant breaks in the cloud cover have developed to the NW
of the Laurel Highlands and NW mtns as a result of the
strong/descending southerly LLVL flow.

This has resulted in a north-south oriented band of
marginal instability (250-500 J/kg MLCAPE) to develop ahead of
a strong cold front pushing eastward from Ohio across central PA
between ~18Z Thu- 03Z Fri.

Prefrontal low level wind profiles are quite impressive with
SWly 850mb LLJ of 50-70 kts or +3SD. This alone combined with BL
mixing will support gradient-driven peak wind gusts in the
35-45 mph range or just under advy criteria. This low CAPE/high
SHEAR setup favors a linear convective mode with damaging winds
being the main threat. However, SPC left the door open to
increase wind/tornado probs should greater instability be
realized.

Deep southerly flow ahead of the cold front will transport
anomalous moisture into CPA with precipitable water values
ranging from 1.2 to 1.5 inches or +1.5 to +2.5SD. Given divergent
and diffluent flow aloft, the PWAT values support the potential
for rainfall between 1.0 and 1.5 inches in an hour where brief
cell training occurs. While 0-6 km mean winds near 50 kt will
favor fast individual cell movement, orientation of convective
bands with the mean wind will allow for short term southwest to
northeast training segments with potential for 1 to 2+ inches
of rain. WPC has maintained a MRGL risk ERO (1 out of 4) which
essentially overlays with the SPC D1 SLGT risk SWO (2 out of
5).

There should be a relative min in shower activity early tonight
before upper low and colder air aloft overspread the area into
Friday morning. This colder NW flow pattern will result in an
uptick in rain/snow showers across the western and central
Alleghenies with a coating of snow possible at the highest
elevations west of US219 by 12Z Friday. Temps will tumble (20-30
degrees from daytime highs) tonight falling into the low 30s NW
to mid 40s SE.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Breezy and colder end to the week with lake enhanced and
upslope rain/snow showers continuing across the western and
central Alleghenies to kick off the month of April (no foolin').
Vort max embedded in mid level trough will swing through PA
with steep lapse rates providing some support for brief heavy
snow showers/localized squalls which could lead to difficult
travel at times due to quickly lowered visibility. Air temps and
sfc Tw hold AOA 32F across the higher elevations during the day
so would expect accumulations to be hard to come by. Warm road
temps during the day are also a limiting factor this time of
year/late in the season. Temps trend colder Friday night, but
model guidance shows snow showers tapering off across the
western/northern mtns as center of 1025mb high pressure reaches
western PA by 12Z Saturday. The high will provide a fair and
seasonable start to the first weekend of April with maxT getting
back to near normal vs. climo. Shower chances are increasing
Saturday night with another shortwave dropping southeast through
the Great Lakes.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
After a cool down for the weekend, temperatures trend back
up. The main issue will be the continue chance for showers
quite often. Still some spread between the GFS and EC models
to how the large scale flow plays out.

Earlier discussion below.

Sunday looks showery and cool as a shortwave/clipper rolls in
from the Grt Lks. After a small ridge of high pressure provides
fair and seasonable weather again for Monday, a more unsettled
pattern will set up for the remainder of next week. Long range
guidance shows a deep trough digging into the central US and
becoming partially cut off from the main jet stream as it moves
slowly eastward. A shortwave trough will ride into the Midwest
and Tennessee Valley Tue-Wed as a W-E oriented warm frontal
boundary slowly lifts toward PA. This will bring an initial
chance for showers to the region. By late week, a more
noteworthy upper low will drop into the Great Lakes from
western Canada bringing potential for more widespread showers.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Mainly MVFR Cigs and VFR Vsbys expected through this afternoon
with a period of VFR across the Western Mtns in advance of a
cold front moving across far eastern Ohio at midday.

Brief LIFR conditions in RW+/TSRA will occur across the region
this afternoon with the greatest threat across the Eastern half
of PA.

Strong southerly winds will support LLWS at all airfields
through much of the day today.

Chance of strong to severe storms today, entering the northwest
areas like KBFD and KJST early this aftn, then spreading east
through the mid/late afternoon and early evening.

Outlook...

Fri...Wind gusts 20-30kts from 260-290 degrees. Sct snow showers
and IFR/MVFR conditions northwest 1/2.

Sat-Sun...MVFR cigs west bcmg VFR. Rain/snow showers possible
Sat night into Sunday.

Mon...Mainly dry with VFR conditions.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Lambert/Steinbugl
NEAR TERM...Lambert/Steinbugl
SHORT TERM...Steinbugl
LONG TERM...Martin/Colbert
AVIATION...Lambert/Travis
Hazardous weather outlook, Mar 31, 2:17 PM EDT, 1 hour 28 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
217 PM EDT Thu Mar 31 2022

PAZ004>006-010-011-017-024-011830-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-
217 PM EDT Thu Mar 31 2022

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ012-018-019-025>028-033>037-041-042-045-046-049>053-056>059-
063>066-011830-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Juniata-Somerset-Bedford-Fulton-Franklin-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-Southern Lycoming-Union-
Snyder-Montour-Northumberland-Columbia-Perry-Dauphin-Schuylkill-
Lebanon-Cumberland-Adams-York-Lancaster-
217 PM EDT Thu Mar 31 2022

...SEVERE THUNDERSTORM WATCH 87 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report significant hazardous weather.

Lambert

In the hours before

Local storm report, Mar 31, 3:06 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
306 PM EDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             4 E HOWARD              41.01N 77.59W
03/31/2022  E1.00 INCH       CENTRE             PA   TRAINED SPOTTER

&&

JRB
Special weather statement, Mar 31, 3:07 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service State College PA
307 PM EDT Thu Mar 31 2022

PAZ019-025>027-311945-
Blair PA-Huntingdon PA-Mifflin PA-Southern Centre PA-
307 PM EDT Thu Mar 31 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN HUNTINGDON...WEST
CENTRAL MIFFLIN AND EAST CENTRAL BLAIR COUNTIES THROUGH 345 PM EDT...

At 307 PM EDT, Doppler radar was tracking a strong thunderstorm over
Huntingdon, moving northeast at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntingdon, Belleville, Pine Grove Mills, Ramblewood, Allensville,
Franklinville, Whipple Dam State Park, Mcalevys Fort, Raystown Dam,
Rock Springs, McConnellstown, Petersburg, Mapleton, Alexandria, Mill
Creek and Juniata College.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4031 7807 4043 7821 4065 7811 4075 7799
      4075 7779 4059 7763
TIME...MOT...LOC 1907Z 231DEG 39KT 4043 7805

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JCG
Special weather statement, Mar 31, 3:23 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service State College PA
323 PM EDT Thu Mar 31 2022

PAZ019-312000-
Southern Centre PA-
323 PM EDT Thu Mar 31 2022

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CENTRE COUNTY
THROUGH 400 PM EDT...

At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
State College, moving northeast at 55 mph.

HAZARD...Winds up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
State College, Bellefonte, Boalsburg, Pleasant Gap, Lemont, Zion,
Houserville, Pine Grove Mills, Centre Hall, Millheim, Ramblewood,
Aaronsburg, Spring Mills, Coburn, Madisonburg, Potters Mills, Seven
Mountains, Tussey Mountain Ski Area, Pennsylvania State University
and Pennsylvania Military Museum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Pennsylvania.

&&

LAT...LON 4072 7795 4099 7772 4088 7738 4078 7755
      4075 7761 4075 7764 4072 7771 4073 7772
      4072 7777 4074 7782 4070 7793
TIME...MOT...LOC 1922Z 229DEG 47KT 4073 7783

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Colbert
Local storm report, Mar 31, 3:29 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
329 PM EDT THU MAR 31 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     TSTM WND DMG     1 ENE WILLIAMSPORT      41.24N 77.01W
03/31/2022                   LYCOMING           PA   911 CALL CENTER

            TREES AND WIRES DOWN ON 6TH STREET.

&&

JRB
Special weather statement, Mar 31, 3:31 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service State College PA
331 PM EDT Thu Mar 31 2022

PAZ034-035-312000-
Bedford PA-Fulton PA-
331 PM EDT Thu Mar 31 2022

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BEDFORD AND CENTRAL
FULTON COUNTIES THROUGH 400 PM EDT...

At 331 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bedford, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bedford, Breezewood, Clearville, New Enterprise, Everett, Crystal
Springs, Wells Tannery, Valley-Hi, Saluvia, Sideling Hill Rest Area,
Woodbury, Defiance, Hopewell and Rainsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.

&&

LAT...LON 3975 7849 3990 7863 4024 7836 4006 7800
      3981 7831
TIME...MOT...LOC 1931Z 228DEG 49KT 3990 7848

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JCG
Special weather statement, Mar 31, 3:36 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service State College PA
336 PM EDT Thu Mar 31 2022

PAZ041-042-046-312000-
Southern Lycoming PA-Sullivan PA-Northern Lycoming PA-
336 PM EDT Thu Mar 31 2022

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LYCOMING AND
NORTHWESTERN SULLIVAN COUNTIES THROUGH 400 PM EDT...

At 336 PM EDT, Doppler radar was tracking a strong thunderstorm 14
miles west of Laporte, moving northeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Laporte, Overton, Kettle Creek Gorge, Lincoln Falls, Barbours, Shunk,
Muncy Valley, Picture Rocks, Dushore, Forksville, Eagles Mere and
Hillsgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Very heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central Pennsylvania.

&&

LAT...LON 4127 7669 4146 7698 4159 7679 4155 7630
TIME...MOT...LOC 1936Z 229DEG 49KT 4143 7677

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Colbert

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:10 AM EDTSpecial Weather StatementCTPWarren20 min
Mar 31, 11:44 AM EDTSpecial Weather StatementCTPElk31 min
Mar 31, 12:05 PM EDTSpecial Weather StatementCTPMcKean40 min
Mar 31, 12:15 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPClearfield, Elk45 min
Mar 31, 12:35 PM EDTSpecial Weather StatementCTPCambria25 min
Mar 31, 12:53 PM EDTSpecial Weather StatementCTPMcKean22 min
Mar 31, 1:01 PM EDTSpecial Weather StatementCTPCameron, Clearfield29 min
Mar 31, 1:01 PM EDTSpecial Weather StatementCTPCambria29 min
Mar 31, 1:05 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter40 min
Mar 31, 1:31 PM EDTSpecial Weather StatementCTPBlair29 min
Mar 31, 1:56 PM EDTSevere Thunderstorm WarningCTPBlair, Centre, Huntingdon64 min
Mar 31, 2:04 PM EDTSpecial Weather StatementCTPBedford26 min
Mar 31, 2:22 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPCentre, Clinton53 min
Mar 31, 2:31 PM EDTSpecial Weather StatementCTPBedford29 min
Mar 31, 2:37 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset23 min
Mar 31, 2:55 PM EDTSevere Thunderstorm WarningCTPLycoming50 min
Mar 31, 3:00 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset30 min
Mar 31, 3:07 PM EDTSpecial Weather StatementCTPHuntingdon, Mifflin38 min
Mar 31, 3:14 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin31 min
Mar 31, 3:23 PM EDTSpecial Weather StatementCTPCentre37 min
Mar 31, 3:24 PM EDTAreal Flood AdvisoryCTPCentre, Clinton, Lycoming2 hr
Mar 31, 3:31 PM EDTSpecial Weather StatementCTPBedford29 min
Mar 31, 3:36 PM EDTSpecial Weather StatementCTPSullivan24 min
Mar 31, 3:48 PM EDTSevere Thunderstorm WarningCTPBedford, Franklin, Fulton, Huntingdon42 min
Mar 31, 3:54 PM EDTSevere Thunderstorm WarningCTPSullivan36 min
Mar 31, 4:01 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Snyder, Union44 min
Mar 31, 4:25 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPColumbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more53 min
Mar 31, 4:31 PM EDTSevere Thunderstorm WarningCTPCumberland, Franklin, Huntingdon, Juniata, Mifflin, Perry and 1 more29 min
Mar 31, 4:55 PM EDTSevere Thunderstorm Warning Considerable damage threatCTPSullivan21 min
Mar 31, 5:00 PM EDTSpecial Weather StatementCTPCumberland, Northumberland, Perry, Snyder30 min
Mar 31, 5:17 PM EDTSevere Thunderstorm WarningCTPColumbia, Montour, Northumberland, Snyder, Union28 min
Mar 31, 5:27 PM EDTSpecial Weather StatementCTPFranklin48 min
Mar 31, 5:34 PM EDTSevere Thunderstorm WarningCTPColumbia, Dauphin, Northumberland, Schuylkill, Snyder71 min
Mar 31, 5:35 PM EDTAreal Flood AdvisoryCTPSullivan2 hr
Mar 31, 5:40 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Franklin36 min
Mar 31, 6:13 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry47 min
Mar 31, 6:33 PM EDTSpecial Weather StatementCTPSchuylkill27 min
Mar 31, 6:33 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 1 more57 min
Mar 31, 7:14 PM EDTSpecial Weather StatementCTPSchuylkill31 min
Mar 31, 7:20 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, Schuylkill, York40 min
Mar 31, 7:52 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon, York38 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.